# SDR GAIA00523

- Difficulty date: September 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FORUND CRACK EXTENDING FURTHER THAN PREVIOUS REPAIR.  BELOW  C-3 DOOR, FORWARD OF BS 1090 FRAME, BETWEEN STR 26 AND 27 RT.  FABRICATED AND INSTALLED FRAME REPAIR AT BS 1090.
